# SDR 99ZZZX4016

- Difficulty date: September 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5831B
- Make and model: Doug DC3C
- Aircraft serial: 42100882
- Engine: Pwa R183092
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Camshaft
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: E

## Discrepancy

IN CRUISE FLIGHT, ENGINE STARTED TO RUN ROUGH.  ENGINE SHUT DOWN AND PROP FEATHERED.  MAINTENANCE FOUND NO COMPRESSION ON REAR CYLINDERS.  SUBMITTER SUSPECTED REAR CAM FAILURE.  ENGINE TO BE REMOVED AND REPLACED.
